Adjusting for heterogeneity of malaria transmission in longitudinal studies.

Bousema, T; Kreuels, B; Gosling, R; (2011) Adjusting for heterogeneity of malaria transmission in longitudinal studies. The Journal of infectious diseases, 204 (1). pp. 1-3. ISSN 0022-1899 DOI: https://doi.org/10.1093/infdis/jir225

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1093/infdis/jir225

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar